Coexistence problem for a prey-predator model with density-dependent diffusion

Kousuke Kuto, Yoshio Yamada

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We study a prey-predator model with nonlinear diffusions. In a case when the spatial dimension is less than 5, a universal bound for coexistence steady-states is found. By using the bound and the bifurcation theory, we obtain the bounded continuum of coexistence steady-states.

Original languageEnglish
JournalNonlinear Analysis, Theory, Methods and Applications
Volume71
Issue number12
DOIs
Publication statusPublished - 2009 Dec 15
Externally publishedYes

Fingerprint

Prey-predator Model
Coexistence
Universal Bounds
Dependent
Bifurcation Theory
Nonlinear Diffusion
Continuum

Keywords

  • A priori estimate
  • Bifurcation
  • Coexistence steady-states
  • Cross-diffusion
  • Nonlinear diffusion of fractional type

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Coexistence problem for a prey-predator model with density-dependent diffusion. / Kuto, Kousuke; Yamada, Yoshio.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 71, No. 12, 15.12.2009.

Research output: Contribution to journalArticle

@article{c4709bfcf16b414d9cc59e847b6487f9,
title = "Coexistence problem for a prey-predator model with density-dependent diffusion",
abstract = "We study a prey-predator model with nonlinear diffusions. In a case when the spatial dimension is less than 5, a universal bound for coexistence steady-states is found. By using the bound and the bifurcation theory, we obtain the bounded continuum of coexistence steady-states.",
keywords = "A priori estimate, Bifurcation, Coexistence steady-states, Cross-diffusion, Nonlinear diffusion of fractional type",
author = "Kousuke Kuto and Yoshio Yamada",
year = "2009",
month = "12",
day = "15",
doi = "10.1016/j.na.2009.05.014",
language = "English",
volume = "71",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "12",

}

TY - JOUR

T1 - Coexistence problem for a prey-predator model with density-dependent diffusion

AU - Kuto, Kousuke

AU - Yamada, Yoshio

PY - 2009/12/15

Y1 - 2009/12/15

N2 - We study a prey-predator model with nonlinear diffusions. In a case when the spatial dimension is less than 5, a universal bound for coexistence steady-states is found. By using the bound and the bifurcation theory, we obtain the bounded continuum of coexistence steady-states.

AB - We study a prey-predator model with nonlinear diffusions. In a case when the spatial dimension is less than 5, a universal bound for coexistence steady-states is found. By using the bound and the bifurcation theory, we obtain the bounded continuum of coexistence steady-states.

KW - A priori estimate

KW - Bifurcation

KW - Coexistence steady-states

KW - Cross-diffusion

KW - Nonlinear diffusion of fractional type

UR - http://www.scopus.com/inward/record.url?scp=72149125046&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=72149125046&partnerID=8YFLogxK

U2 - 10.1016/j.na.2009.05.014

DO - 10.1016/j.na.2009.05.014

M3 - Article

VL - 71

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 12

ER -